Volume 18, issue 3 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Germs of fibrations of spheres by great circles always extend to the whole sphere

Patricia Cahn, Herman Gluck and Haggai Nuchi

Algebraic & Geometric Topology 18 (2018) 1323–1360
Abstract

We prove that every germ of a smooth fibration of an odd-dimensional round sphere by great circles extends to such a fibration of the entire sphere, a result previously known only in dimension three.

Keywords
fibration, great circles, fiber bundles, Blaschke manifold, spheres
Mathematical Subject Classification 2010
Primary: 53A07, 53C22, 55R10
References
Publication
Received: 20 May 2016
Revised: 27 January 2017
Accepted: 22 February 2017
Published: 3 April 2018
Authors
Patricia Cahn
Department of Mathematics and Statistics
Smith College
Northampton, MA
United States
Herman Gluck
Department of Mathematics
University of Pennsylvania
Philadelphia, PA
United States
Haggai Nuchi
Department of Mathematics
University of Toronto
Toronto, ON
Canada